Numerical and experimental study of F-4 aircraft antenna patterns


Turetken B. , Ustuner F., Dagdeviren A.

INTERNATIONAL JOURNAL OF ELECTRONICS, vol.94, pp.293-301, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 94 Issue: 3
  • Publication Date: 2007
  • Doi Number: 10.1080/00207210701223378
  • Title of Journal : INTERNATIONAL JOURNAL OF ELECTRONICS
  • Page Numbers: pp.293-301

Abstract

In this paper, the radiation pattern analysis of monopole antennas mounted on the aircraft is presented. The method of moments (MoM) is used to calculate the pattern in 30-400 MHz frequency range. Numerical results with MoM are performed and the reliability of these methods is discussed according to the measurement results. The pattern measurements were acquired on 1/10 scale model of the F-4 aircraft.